JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 5, Issue 4, Article 84
Some Inequalities For Kurepa's Function

    Authors: Branko J. Malesevic,  
    Keywords: Kurepa's function, Inequalities for integrals  
    Date Received: 26/07/03  
    Date Accepted: 21/07/04  
    Subject Codes:


    Editors: Gradimir V. Milovanovic,  

In this paper we consider Kurepa's function $K(z)$ [3]. We give some recurrent relations for Kurepa's function via appropriate sequences of rational functions and gamma function. Also, we give some inequalities for Kurepa's function $K(x)$ for positive values of $x$.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login